Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 73, NWS San Angelo, TX

April 25, 2011Shackelford County, Throckmorton County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 25, 2011, 12:12 AM CDT for Shackelford County, Throckmorton County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 12:12 AM CDT (05:12 UTC)
Expired
Apr 25, 2011, 1:00 AM CDT
In force
48 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Shackelford County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 57 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1679 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1679 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1811 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.3
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

617 
WUUS54 KSJT 250512
SVRSJT
TXC417-447-250600-
/O.NEW.KSJT.SV.W.0073.110425T0512Z-110425T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1212 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  THROCKMORTON COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 100 AM CDT

* AT 1211 AM CDT...A SEVERE THUNDERSTORM WAS 4 MILES SOUTHWEST OF
  THROCKMORTON...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  PING PONG BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  NUMEROUS VEHICLE DENTS.
  SOME ROOF AND PLASTIC SIGN DAMAGE.
  SOME EXPOSED WINDOWS MAY CRACK OR BREAK.
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED.
  LIGHT UNSECURED OBJECTS BLOWN AROUND.
  SCATTERED POWER OUTAGES POSSIBLE.
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELBERT BY 1235 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3296 9894 3295 9896 3295 9908 3294 9909
      3288 9938 3325 9939 3339 9895
TIME...MOT...LOC 0512Z 261DEG 30KT 3314 9922

$$


JOHNSON
1 follow-up statement
285 
WWUS54 KSJT 250530
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1230 AM CDT MON APR 25 2011

TXC417-447-250600-
/O.CON.KSJT.SV.W.0073.000000T0000Z-110425T0600Z/
THROCKMORTON TX-SHACKELFORD TX-
1230 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHEASTERN SHACKELFORD AND EASTERN THROCKMORTON COUNTIES...

AT 1225 AM CDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM ELBERT TO THE INTERSECTION OF US-283 AND RANCH 
ROAD 209...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  PING PONG BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS.
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND.

SEVERE THUNDERSTORMS WILL BE NEAR...
  US-183 NEAR THE THROCKMORTON-STEPHENS COUNTY LINE AND WOODSON BY
  1235 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3296 9894 3295 9896 3295 9908 3294 9909
      3288 9938 3332 9917 3339 9895
TIME...MOT...LOC 0530Z 261DEG 30KT 3333 9898 3297 9910

$$


JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:55 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 24, 11:55 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1155 PM CDT SUN APR 24 2011

UPDATE...
TO INCLUDE SEVERE THUNDERSTORM WATCH 198.

&&

.DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED ACROSS THE NORTHERN CONCHO VALLEY AND
BIG COUNTRY AHEAD OF THE DRYLINE. THE POTENTIAL FOR SEVERE
THUNDERSTORMS...INCLUDING SUPERCELLS PRODUCING LARGE HAIL...GUSTY
WINDS AND AN ISOLATED TORNADO WILL CONTINUE TONIGHT. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT THROUGH 5 AM CDT.

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING TO THE WEST OF
KABI AT THIS TIME. INCLUDED A CB GROUP AT KABI FOR NOW...BUT THIS
MAY NEED TO BE AMENDED IF THUNDERSTORMS APPROACH THE ABILENE
TERMINAL. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL AND STRONG GUSTY WINDS. LOW CLOUDS WILL SPREAD NORTH
TONIGHT...FIRST AT KBBD AND KJCT AROUND 08Z AND THEN INTO KABI BY
10Z. LEFT VFR CONDITIONS AT KSJT WITH MVFR CEILINGS AT THE OTHER
SITES. VFR CONDITIONS WILL RETURN BY 15Z WITH INCREASING WEST WINDS.

&&

.PREV DISCUSSION... /ISSUED 1008 PM CDT SUN APR 24 2011/

UPDATE...
A QUASI STATIONARY FRONT LIES ROUGHLY FROM BOWIE...TO NEAR
ABILENE...TO SNYDER WITH A DRYLINE EXTENDING TO THE SOUTH ACROSS
WEST TX. THE DRYLINE HAS RETREATED TO THE WEST AND REMAINS GENERLY
INACTIVE DUE TO THE INCREASING MLCIN VALUES ACROSS THE REGION. ONE
WEAK ECHO IS NOW EVIDENT OVER STERLING COUNTY BUT OTHERWISE THE CU
FIELD HAS BEEN ALMOST NON EXISTENT SINCE SUNSET. FARTHER
EAST...STORMS OVER THE HEARTLAND AND EASTERN BIG COUNTRY REMAIN
SEVERE. STRONG INFLOW EXISTS IN THIS AREA AND ALTHOUGH THE STORMS
ARE BEGINNING TO BECOME MORE ELEVATED THE SEVERE THREAT WILL
CONTINUE WHILE THE STORMS REMAIN IN OUR CWA.

POPS WERE SIGNIFICANTLY REDUCED ACROSS ALL BUT THE EXTREME EASTERN
ZONES FOR THE REMAINDER OF THE NIGHT. I ALSO DROPPED THE WATCH FOR
ALL BUT A FEW COUNTIES WHERE STORMS ARE STILL ONGOING. WE COULD
SEE AN ISOLATED STORM DEVELOP OUT WEST NEAR THE TRIPLE POINT BUT
MOST OF THE PRECIP WILL BE CONFINED TO THE EAST.

JOHNSON

PREV DISCUSSION... /ISSUED 837 PM CDT SUN APR 24 2011/

DISCUSSION...
WILL BE UPDATING THE FIRE WEATHER FORECAST TO UPGRADE THE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR MONDAY AFTERNOON.

FIRE WEATHER...
MODEL SOUNDING DATA IS NOW SHOWING WEST WINDS FROM 30 TO 50 KNOTS
IN THE LOWER HALF OF THE ATMOSPHERE...WITH TURBULENT MIXING LIKELY
TO 10 THSD FEET...WINDS OF 20 TO 30 MPH AT 20 FEET ARE POSSIBLE
ACROSS MUCH OF THE AREA BEHIND THE DRYLINE AS IT MOVES THROUGH THE
AREA. WHILE WE HAVE HAD RAIN ACROSS THE BIG COUNTRY...FINE FUELS
WILL STILL BE ABLE TO DRY OUT AND BE RECEPTIVE TO BURNING DUE TO
TEMPERATURES IN THE LOWER 90S...AND RELATIVE HUMIDITY VALUES
DROPPING INTO THE 15 PERCENT RANGE. WITH ALL THIS IN MIND...WILL
GO AHEAD AND UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING
AND EXPAND THE AREA TO INCLUDE ALL OF THE BIG COUNTRY...AND AS FAR
SOUTH AS MENARD AND SUTTON COUNTIES ALONG THE INTERSTATE 10
CORRIDOR.

PREV DISCUSSION... /ISSUED 656 PM CDT SUN APR 24 2011/

DISCUSSION...
FORECAST WAS UPDATED EARLIER THIS EVENING FOR THE UPGRADE FROM
A SEVERE THUNDERSTORM WATCH TO A TORNADO WATCH. SEE AVIATION
SECTION FOR DISCUSSION ON TAF PACKAGE.

AVIATION...
THE PRIMARY SITE BEING AFFECTED BY THUNDERSTORMS IS KABI.
THUNDERSTORMS HAVE BEEN BACKBUILDING TO NEAR THE INTERSECTION
OF THE FRONTAL BOUNDARY AND THE DRYLINE. STORM MOVEMENT IS TO THE
NORTHEAST...WHILE THE AXIS OF REPEAT THUNDERSTORM ACTIVITY IS
SHIFTING SLOWLY TO THE SOUTHEAST. THIS WILL SHIFT THE
THUNDERSTORMS EAST OF THE KABI TERMINAL BY OR SHORTLY BEFORE 01Z.
HAVE BEEN CARRYING STRONG WIND GUSTS... LOW VISIBILITY AND CEILING
WITH THE ONGOING THUNDERSTORMS AT ABILENE. CONDITIONS WILL
SIGNIFICANTLY IMPROVE AT KABI AFTER 01Z TO VFR CONDITIONS...BARRING
ANY ADDITIONAL CONVECTIVE DEVELOPMENT IN THE VICINITY. A FEW
THUNDERSTORMS MAY DEVELOP ALONG THE RETREATING DRYLINE WEST OR
SOUTHWEST OF KSJT...AS LARGE SCALE ASCENT FROM APPROACHING UPPER
TROUGH IMGINGES ON THE AREA. CARRYING A CB CLOUD GROUP AT KSJT
THROUGH LATE EVENING...PENDING DEVELOPMENT. IF ADDITIONAL
CONVECTIVE DEVELOPMENT DOES NOT AFFECT THE TAF SITES...VFR
CONDITIONS SHOULD PREVAIL EARLY TONIGHT UNTIL 08-10Z MONDAY. LOW-
LEVEL SHEAR MAY OCCUR WITH DEVELOPMENT OF LOW-LEVEL JET TOWARD
05Z...AND WILL MONITOR FOR POSSIBLE INCLUSION IN LATER TAF
UPDATES. MOISTENING OF THE BOUNDARY LAYER OVERNIGHT WILL RESULT IN
SCATTERED TO BROKEN FIELD OF LOW CLOUDS WITH MVFR CEILINGS.
CARRYING A LOW CLOUD MENTION AT KBBD AND KJCT EARLY MONDAY
MORNING. AS A DRYLINE ADVANCES QUICKLY EASTWARD ACROSS WEST CENTRAL
TEXAS LATER MONDAY MORNING...CONDITIONS WILL QUICKLY IMPROVE TO
VFR AREAWIDE WITH MOSTLY CLEAR SKIES. IN THE WAKE OF THE DRYLINE
PASSAGE MONDAY...SOUTHWEST TO WEST WINDS WILL INCREASE AND BECOME
GUSTY THROUGH THE AFTERNOON.

PREV DISCUSSION... /ISSUED 427 PM CDT SUN APR 24 2011/

SHORT TERM...
SEVERE THUNDERSTORM WATCH 193 FOR MUCH OF OUR NORTHERN AND CENTRAL
COUNTIES IS IN EFECT UNTIL 8 PM CDT. SCATTERED SEVERE STORMS ONGOING
ACROSS THE BIG COUNTRY ALONG/NORTH OF FRONTAL BOUNDARY WHICH IS
DRAPED ROUGHLY ALONG I-20. TRIPLE POINT IS JUST SOUTHWEST OF
SWEETWATER...WITH CUMULUS DEVELOPING ALONG THE DRYLINE EXTENDING
SOUTH-SOUTHWEST ALONG OUR WESTERN BORDER COUNTIES. HAVE POPS TONIGHT
FOR THUNDERSTORMS...THEN DRY ON MONDAY.

FIRE WEATHER WATCH WAS ISSUED EARLY THIS AFTERNOON FOR THE
TIME PERIOD MONDAY AFTERNOON AND EVENING. THE FIRE WEATHER
WATCH IS ACROSS THE AREA ALONG AND WEST OF A LINE FROM THROCKMORTON
TO ABILENE TO SAN ANGELO TO OZONA. THIS CONCERN WAS MENTIONED IN
MORE DETAIL YESTERDAY ABOUT COMBINATION OF GUSTY SOUTHWEST-WEST
WINDS FOLLOWING THE DRYLINE MONDAY...ALONG WITH INTRUSION OF VERY
DRY AIR AND WELL-ABOVE NORMAL TEMPERATURES. WIND SPEEDS AND GUSTS
HAVE BEEN INCREASED IN THE FORECAST GRIDS TO ACCOUNT FOR THIS
SCENARIO. THE 12Z MET AND MAV GUIDANCE PRODUCTS ARE SUPPORTIVE OF
WIND SPEEDS WHICH REACH RED FLAG CRITERIA. WILL LIKELY HAVE LAKE
WIND ADVISORY CONDITIONS ACROSS THIS SAME AREA MONDAY.

LONG TERM...
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN
TUESDAY AFTERNOON...WHEN A DRYLINE PASSAGE WILL BE FOLLOWED BY
GUSTY WEST WINDS...AN INTRUSION OF VERY DRY AIR...AND HOT
AFTERNOON TEMPERATURES.

COLD FRONTAL PASSAGE TUESDAY NIGHT WITH DRY AND COOLER TEMPERATURES
WEDNESDAY. SOUTHERLY FLOW AND WARMING TREND PROGGED TO BEGIN
THURSDAY AND CONTINUE INTO SATURDAY...WITH ANOTHER COLD FRONT
POSSIBLY ARRIVING NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 63  91  55  93  53 /  10  10  10   0   0
SAN ANGELO 	 62  94  54  98  53 /  10  10  10   0   0
JUNCTION 	 66  94  56  95  56 /  10  10  10   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...
FISHER...HASKELL...IRION...JONES...MCCULLOCH...MENARD...NOLAN...
RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...SUTTON...
TAYLOR...THROCKMORTON...TOM GREEN.

&&

99/99/99
Hazardous weather outlook, Apr 24, 3:19 AM CDT, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
319 AM CDT SUN APR 24 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-250830-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
319 AM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THE THREAT OF SEVERE WEATHER WILL CONTINUE ACROSS MOST OF WEST
CENTRAL TEXAS THIS AFTERNOON AND INTO TONIGHT. VERY LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH ISOLATED
TORNADOES A SECONDARY THREAT. DANGEROUS LIGHTNING AND LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND
CONTINUE THROUGH THE EVENING HOURS.

In the hours before

Local storm report, Apr 24, 10:31 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1031 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     HAIL             BLANKET                 31.82N  98.79W
04/24/2011  E1.75 INCH       BROWN              TX   BROADCAST MEDIA

&&

EVENT NUMBER SJT1100144

JOHNSON
Special weather statement, Apr 24, 10:35 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1035 PM CDT SUN APR 24 2011

TXZ064-250400-
STERLING TX-
1035 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT FOR
STERLING COUNTY...

AT 1031 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER NORTH CENTRAL STERLING COUNTY...OR
ABOUT 14 MILES NORTH OF STERLING CITY...MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHEASTERN STERLING COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR WEST CENTRAL TEXAS.

JOHNSON
Local storm report, Apr 24, 10:45 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1045 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     HAIL             MAY                     31.98N  98.92W
04/24/2011  E1.75 INCH       BROWN              TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER SJT1100145

JOHNSON
Special weather statement, Apr 24, 11:07 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1107 PM CDT SUN APR 24 2011

TXZ054-064-065-250445-
NOLAN TX-STERLING TX-COKE TX-
1107 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT FOR
NOLAN...STERLING AND COKE COUNTIES...

AT 1104 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM
12 MILES SOUTH OF ROSCOE TO 16 MILES NORTHEAST OF STERLING
CITY...MOVING EAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA AND SILVER
   BY 1115 PM CDT MARYNEAL BY 1120 PM CDT
  SANCO...ROBERT LEE AND THE INTERSECTION OF HIGHWAY 70 AND
   RANCH ROAD 53 BY 1125 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

JOHNSON
Special weather statement, Apr 25, 12:02 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1202 AM CDT MON APR 25 2011

TXZ099-250545-
THROCKMORTON TX-
1202 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT FOR
THROCKMORTON COUNTY...

AT 1157 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 13 MILES SOUTHWEST OF THROCKMORTON...
MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-183 AND US-283 AND THE INTERSECTION OF
  US-283 AND RANCH ROAD 209 BY 1215 AM CDT
  THROCKMORTON BY 1220 AM CDT
  WOODSON BY 1225 AM CDT
  ELBERT BY 1240 AM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.

JOHNSON
Special weather statement, Apr 25, 12:04 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1204 AM CDT MON APR 25 2011

TXZ113-114-250545-
SHACKELFORD TX-JONES TX-
1204 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT FOR
SHACKELFORD AND JONES COUNTIES...

AT 1202 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF NUGENT...OR ABOUT
12 MILES SOUTHEAST OF ANSON...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LUEDERS BY 1215 AM CDT
  ALBANY BY 1245 AM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:06 PM CDTSevere Thunderstorm WarningSJTCallahan39 min
Apr 24, 7:28 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor47 min
Apr 24, 8:03 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels57 min
Apr 24, 8:07 PM CDTTornado WarningSJTColeman38 min
Apr 24, 8:37 PM CDTRed Flag WarningSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 15 more23 hr
Apr 24, 8:41 PM CDTSevere Thunderstorm WarningSJTCallahan49 min
Apr 24, 8:47 PM CDTTornado WarningSJTBrown, Coleman43 min
Apr 24, 9:26 PM CDTTornado WarningSJTBrown, Coleman64 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningSJTBrown38 min
Apr 24, 10:41 PM CDTSevere Thunderstorm WarningSJTBrown34 min
Apr 24, 11:18 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Sterling42 min
Apr 24, 11:49 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor41 min
Apr 25, 12:06 AM CDTSevere Thunderstorm WarningSJTJones, Shackelford54 min
Apr 25, 12:23 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor67 min
Apr 25, 1:12 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman78 min
Apr 25, 12:48 PM CDTLake Wind AdvisorySJTBrown, Coke, Coleman, Concho, Haskell, Jones and 5 more5 hr
Apr 25, 3:17 PM CDTFire Weather WatchSJTBrown, Coke, Coleman, Concho, Crockett, Fisher and 12 more13 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.